On the chromatic number of multiple interval graphs and overlap graphs

Research output: Contribution to journalArticle

46 Citations (Scopus)

Abstract

Let χ(G) and ω(G) denote the chromatic number and clique number of a graph G. We prove that χ can be bounded by a function of ω for two well-known relatives of interval graphs. Multiple interval graphs (the intersection graphs of sets which can be written as the union of t closed intervals of a line) satisfy χ≤2t(ω-1) for ω≥2. Overlap graphs satisfy χ≤2ωω2(ω-1).

Original languageEnglish
Pages (from-to)161-166
Number of pages6
JournalDiscrete Mathematics
Volume55
Issue number2
DOIs
Publication statusPublished - Jul 1985

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On the chromatic number of multiple interval graphs and overlap graphs'. Together they form a unique fingerprint.

  • Cite this